MathSciNet Relay Station
MathSciNet bibliographic data
MR777286 (86h:11074) 11N13 (11N05 11Y35)
Hudson, Richard H. Averaging effects on irregularities in the distribution of primes in arithmetic progressions. Math. Comp. 44 (1985), no. 170, 561–571.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement